You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Definition of Real W*-Algebras
J. M. Isidro and A. Rodríguez Palacios
Proceedings of the American Mathematical Society
Vol. 124, No. 11 (Nov., 1996), pp. 3407-3410
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161319
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove that, if A is a real C*-algebra having a predual A*, then A* is the unique predual of A and the product of A is σ(A, A*)-continuous.
Proceedings of the American Mathematical Society © 1996 American Mathematical Society